# SDR SROM200700012

- Difficulty date: August 8, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- Engine: Pwa JT8D17
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Worn
- Location: Lt Mlg
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE, LT MLG FUSELAGE TO TRUNNION SUPPORT BEAM ATTACH FITTING. BLEND REPAIRED IAW MFG, FORM 8100-9, MESSAGE NR 1-515849678-6, DATED AUGUST 23, 2007.
